Alert archive / Mississippi / Special Weather Statements in 2016
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jul 9, 2016, 5:21 PM CDT for Jones County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 5:21 PM CDT (22:21 UTC)
- Expired
- Jul 9, 2016, 5:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Jackson, MS
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 79 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2150 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
772 WWUS84 KJAN 092221 SPSJAN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 521 PM CDT SAT JUL 9 2016 MSZ056-057-065-066-092245- JASPER MS-SMITH MS-COVINGTON MS-JONES MS- 521 PM CDT SAT JUL 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COVINGTON... NORTHWESTERN JONES...SOUTHWESTERN JASPER AND SOUTHEASTERN SMITH COUNTIES UNTIL 545 PM CDT... AT 521 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF TAYLORSVILLE...OR 9 MILES SOUTHWEST OF STRINGER... MOVING SOUTHEAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN COVINGTON...NORTHWESTERN JONES...SOUTHWESTERN JASPER AND SOUTHEASTERN SMITH COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: SOSO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3184 8951 3191 8933 3176 8915 3160 8938 TIME...MOT...LOC 2221Z 310DEG 14KT 3175 8935 $$ DC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:16 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 9, 3:16 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Jackson MS 316 PM CDT SAT JUL 9 2016 .DISCUSSION...Outflow boundary from overnight MCS in AR/TN has slowed to a crawl across northeast LA/northcentral MS, but has served as a good focus for showers and thunderstorms this afternoon. The GFS brings this boundary south early this evening before moving it back north overnight and continues to crank out QPF despite the loss of heating. Weak mid level shortwave/cyclonic shear axis looks to become a fixture over the forecast area through at least mid week. As a result, better mid level lapse rates will combine with PWs near 2 inches and daytime heating to produce a good scattering of showers and thunderstorms each day. As such, the increased cloud cover and rainfall will give the area some reprieve from the oppressive heat of late. As has been the case today, a limited risk of severe thunderstorms looks to exist again for Sunday with the better lapse rates and the 20-25 knots of deep layer shear remaining over the region. Damaging wind gusts and frequent lightning appear to be the primary hazards expected. Will include as such in the HWO. The heat looks to make a return by mid to late week as ridging from the northwest will give the shear axis a nudge to the east allowing drier/warmer air to increase in the column over the forecast area. The reduced convection and cloud cover should allow maximum temperatures to return to the mid 90s as heat indices push into the lower 100s. The models are hinting that the mid level ridge may begin to break down somewhat moving into the weekend which should yield better lapse rates and an increase in the diurnal convective activity./26/ && .AVIATION...VFR conditions will prevail for the most part through much of the period. The Scattered thunderstorms will continue through the afternoon and early evening hours, and these may bring brief cig/visby reductions and strong wind gusts at times./15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 75 92 73 92 / 32 56 31 46 Meridian 73 93 73 92 / 35 53 41 50 Vicksburg 75 92 74 92 / 39 53 36 31 Hattiesburg 76 92 75 91 / 25 61 29 49 Natchez 75 91 75 91 / 29 47 18 35 Greenville 74 91 73 93 / 51 54 22 39 Greenwood 74 89 73 90 / 45 55 18 41 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jul 9, 2:24 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 224 PM CDT SAT JUL 9 2016 ARZ074-075-LAZ007>009-MSZ018-019-025>052-055>058-066-101930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER- CLARKE-JONES- 224 PM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHEAST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS AFTERNOON AND AGAIN SUNDAY EXCESSIVE HEAT THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING HOURS TODAY. DAMAGING WIND GUSTS, FREQUENT LIGHTNING, AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. STRONG TO SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE ON SUNDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) HOT AND HUMID CONDITIONS WILL CONTINUE FOR THE REMAINDER OF THE AFTERNOON WITH PEAK HEAT INDICES BETWEEN 100 AND 105 DEGREES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON AND SUNDAY. LAZ015-016-023>026-MSZ053-054-059>065-072>074-101930- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-MARION-LAMAR-FORREST- 224 PM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY EXCESSIVE HEAT THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...SUNDAY HOT AND HUMID CONDITIONS WILL CONTINUE FOR THE REMAINDER OF THE AFTERNOON WITH PEAK HEAT INDICES BETWEEN 100 AND 105 DEGREES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING HOURS ON SUNDAY. DAMAGING WIND GUSTS, FREQUENT LIGHTNING, AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY. 15 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 9, 4:47 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 5 SW EUPORA 33.50N 89.34W
07/09/2016 WEBSTER MS LAW ENFORCEMENT
TREE DOWN AROSS OLD HWY 82.
&&
AWLocal storm report, Jul 9, 4:49 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 3 N ENTERPRISE 32.22N 88.81W
07/09/2016 E55.00 MPH CLARKE MS EMERGENCY MNGR
TREE WAS BLOWN DOWN ON I-59 NEAR THE CLARKE/LAUDERDALE
COUNTY LINE.
&&
JCULINSpecial weather statement, Jul 9, 5:09 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 509 PM CDT SAT JUL 9 2016 MSZ045-046-051-052-092300- NEWTON MS-LAUDERDALE MS-NESHOBA MS-KEMPER MS- 509 PM CDT SAT JUL 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NESHOBA... NORTHWESTERN LAUDERDALE...NORTHEASTERN NEWTON AND SOUTHWESTERN KEMPER COUNTIES UNTIL 600 PM CDT... AT 508 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FORESTDALE TO NEAR HOUSE. MOVEMENT WAS EAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. STRONG THUNDERSTORMS WILL BE NEAR... HERBERT SPRINGS AROUND 525 PM CDT. DAMASCUS AND DUFFEE AROUND 530 PM CDT. LIBERTY AND MARTIN AROUND 545 PM CDT. COLLINSVILLE AROUND 550 PM CDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TUCKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3245 8887 3259 8913 3280 8901 3273 8868 TIME...MOT...LOC 2208Z 284DEG 14KT 3271 8891 3258 8900 DC
Special weather statement, Jul 9, 5:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 514 PM CDT SAT JUL 9 2016 MSZ066-092245- JONES MS- 514 PM CDT SAT JUL 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JONES COUNTY UNTIL 545 PM CDT... AT 514 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER MILL CREEK...OR 10 MILES EAST OF LAUREL...MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN JONES COUNTY...INCLUDING THE FOLLOWING LOCATIONS: PINEVIEW. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3157 8905 3181 8912 3183 8894 3160 8894 TIME...MOT...LOC 2214Z 310DEG 21KT 3173 8896 DC
Local storm report, Jul 9, 5:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG WALNUT GROVE 32.60N 89.46W
07/09/2016 LEAKE MS LAW ENFORCEMENT
TREE DOWN ACROSS MAIN STREET.
&&
AWSpecial weather statement, Jul 9, 5:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 521 PM CDT SAT JUL 9 2016 MSZ056-057-065-066-092245- JASPER MS-SMITH MS-COVINGTON MS-JONES MS- 521 PM CDT SAT JUL 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COVINGTON... NORTHWESTERN JONES...SOUTHWESTERN JASPER AND SOUTHEASTERN SMITH COUNTIES UNTIL 545 PM CDT... AT 521 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF TAYLORSVILLE...OR 9 MILES SOUTHWEST OF STRINGER... MOVING SOUTHEAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN COVINGTON...NORTHWESTERN JONES...SOUTHWESTERN JASPER AND SOUTHEASTERN SMITH COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: SOSO. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3184 8951 3191 8933 3176 8915 3160 8938 TIME...MOT...LOC 2221Z 310DEG 14KT 3175 8935 DC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 12:40 PM CDT | Special Weather Statement | JAN | Noxubee | 35 min |
| Jul 9, 12:41 PM CDT | Special Weather Statement | JAN | Holmes | 34 min |
| Jul 9, 12:59 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 61 min |
| Jul 9, 1:28 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Jul 9, 1:59 PM CDT | Special Weather Statement | JAN | Yazoo | 46 min |
| Jul 9, 2:07 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 23 min |
| Jul 9, 2:12 PM CDT | Special Weather Statement | JAN | Lowndes | 48 min |
| Jul 9, 2:41 PM CDT | Special Weather Statement | JAN | Montgomery | 34 min |
| Jul 9, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 42 min |
| Jul 9, 3:13 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 47 min |
| Jul 9, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 32 min |
| Jul 9, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 35 min |
| Jul 9, 3:46 PM CDT | Special Weather Statement | JAN | Newton | 44 min |
| Jul 9, 3:49 PM CDT | Special Weather Statement | JAN | Choctaw, Winston | 26 min |
| Jul 9, 3:53 PM CDT | Special Weather Statement | JAN | Newton | 52 min |
| Jul 9, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 58 min |
| Jul 9, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 51 min |
| Jul 9, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Neshoba, Newton | 51 min |
| Jul 9, 4:30 PM CDT | Special Weather Statement | JAN | Winston | 45 min |
| Jul 9, 4:37 PM CDT | Special Weather Statement | JAN | Coahoma | 38 min |
| Jul 9, 5:09 PM CDT | Special Weather Statement | JAN | Neshoba | 51 min |
| Jul 9, 5:14 PM CDT | Special Weather Statement | JAN | Jones | 31 min |
| Jul 9, 5:47 PM CDT | Special Weather Statement | JAN | Sunflower | 43 min |
| Jul 9, 6:21 PM CDT | Special Weather Statement | JAN | Rankin | 39 min |
| Jul 9, 6:41 PM CDT | Special Weather Statement | JAN | Washington | 49 min |
| Jul 9, 6:47 PM CDT | Flash Flood Warning | JAN | Sunflower | 3 hr |
| Jul 9, 1:38 PM CDT | Special Weather Statement | JAN | Chicot | 37 min |
| Jul 9, 5:57 PM CDT | Special Weather Statement | JAN | Chicot | 33 min |
Nearby
Special Weather Statements in Mississippi, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.